# SDR CA110209009

- Difficulty date: February 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8201
- Aircraft time: 18,285 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING TO FLIGHT LEVEL 19000. AT APPROX 10000 FT AND IN THE CLIMB, 130 KIAS, PILOTS NOTICED AN INCREASINGLY EXCESSIVE FORCE WAS REQUIRED ON ALL PITCH AND ROLL INPUTS. LEVELING AT FL190 BOTH HANDS WERE NEEDED TO LEVEL THE ACFT DUE TO EXTREMELY EXCESSIVE FORCES. (AFTER LEVELING, THE AUTOPILOT WAS ENGAGED AND WAS ABLE TO MAINTAIN THE HEADINGS). ON DESCENT, HAND FLYING, AS THEY DESCENDED BELOW 10,000 FT THE CONTROLS STARTED TO FEEL NORMAL.  AT 6000 FT, THERE WERE NO ABNORMAL FORCES ON THE CONTROLS.  18 FEB 2011- ADDITIONAL INFORMATION:  TENSION OF FLIGHT CONTROL CABLE FOUND LOW, RETENSIONED ALERON CONTROL SYS IAW AMM 27-12-00, PG 501-508, FIG 201-27-00-00.  ELEVATOR CONTROL SYS RETENSIONED IAW AMM 27-32-00-05. RUDDER CONTROL SYS RETENSIONED IAW 27-20-00. SATISFACTORITY TEST FLIGHT CARRIED OUT 12 FEB 2011.
